# SDR CALA2017032500718

- Difficulty date: March 25, 2017
- Submitted: March 26, 2017
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 56,979 hours, 22,578 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID SMELL PRESENT. FA SAYS SMELLS LIKE ELEC HOT. RAN BOTH PACKS WITH BOTH ENGS AND APU OVER 15 MIN NO SMOKE SMELL NOTED. RPL SMOKE DETECTORS FWD LAV A AND AFT LAV F. ALSO REPLACE NR 1 SDCU REF AMM 26-17-34-0401 PERFORMED SMOKE DETECTOR TEST ALL OK.
